# SDR SWAA2025072988571

- Difficulty date: July 5, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 323CL AT VERTICAL STABILIZER.  REPLACED ACCESS PANEL 323CL AT VERTICAL STABILIZER IAW B737-700 DWG 172A6120 SHEET 1 REV. F.
